# SDR SWIA201541676

- Difficulty date: November 24, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 19,486 hours, 12,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 FRAME AT STRINGER 26R - 26L  CORRODED OUT OF LIMITS.  REPAIRED THE FRAME IAW REO.
